# SDR AALA202008199004

- Difficulty date: August 14, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 20,426 hours, 7,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5397470300300
- Condition: Corroded
- Location: Frame 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF TRANSITION WEB AT FR58 AND BL 24R, MEASURING L=1.0 IN, W=0.5 IN, D=0.007 IN. REPLACED WEB WITH NEW IAW SRM 51-72-11.
